MathSciNet Relay Station
MathSciNet bibliographic data
MR2531792 93E11 (93B36)
Wang, Zidong; Liu, Yurong; Liu, Xiaohui $H_\infty$ filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities. Automatica J. IFAC 44 (2008), no. 5, 1268–1277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement